MAUDE Adverse Event Report: DEPUY MITEK LLC US RAPIDLOC PLA/PLA 2/0 PAN STR; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RAPIDLOC PLA/PLA 2/0 PAN STR; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 228320
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: synthes employee.Investigation summary: the complaint device is not being returned, therefore is unavailable for a physical evaluation.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.This complaint cannot be confirmed.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any type for the lot number of this device.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The sales rep reported via phone that the top hat on the customer's rapidloc implant was bent when taking it out of the package prior to a knee scope.Not likely to result in patient harm or the need for additional medical or surgical intervention.There were no patient consequences or delays.This is report 1 for 1 (b)(4).

Brand Name
RAPIDLOC PLA/PLA 2/0 PAN STR
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8991688
Report Number1221934-2019-58245
Device Sequence Number365392
Product Code MAI
UDI-Device Identifier10886705010219
UDI-Public10886705010219
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228320
Device Lot Number3839156
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2017
Initial Report FDA Received Date09/11/2019
Patient Sequence Number1